# SDR MASA00089

- Difficulty date: August 5, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 5774 - PHL-CRW - PILOT REPORTED THE FLAPS STUCK AT 8 DEGREES FLAP FAIL MESSAGE AS SECONDARY IND.  MAINTENANCE CYCLED POWER AND INTEROGATED THE FLAP COMPUTER (FECU) AS REQUIRED.  NO FAULTS FOUND.  PART B OF THE INSPECTION WAS C/W ON 8/6/00 IN PHL.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
